# SDR SWIA201126171

- Difficulty date: May 1, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 31,584 hours, 44,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ROW 6 EMERGENCY EXIT LIGHT ASSEMBLY IS BROKEN.  (FLT 6679)  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY.
